# SDR GUUA08250601

- Difficulty date: August 25, 2006
- Submitted: August 29, 2006
- Operation: Air carrier
- Aircraft: N280AS
- Make and model: Emb EMB-120ER
- Aircraft serial: 120231
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: 12041127001
- Condition: Damaged
- Location: Mlg
- Stage of operation: AP
- How discovered: V
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

FLIGHT: 9307 FPO/FLL DURING FLIGHT LT MAIN GEAR GREEN (A) ANNUNCIATOR ILLUMINATED.  UPON ARRIVAL AT FLL LANDING GEAR SELECTED DOWN RED (A) AND (B) ANNUNCIATORS ILLUMINATED EXCEPT LT MAIN GEAR GREEN (A) ANNUNCIATOR. PERFORMED ALTERNATE LANDING GEAR EXTENSION.  POST FLIGHT REVEALED RIGHT INNER GEAR DOOR MISSING BOLT AT LATCH.  DETERMINED MISSING BOLT RESULTED IN THE DISAGREEMENT OF RED (A) AND (B) ANNUNCIATORS RESULTING IN THE ALTERNATE LANDING GEAR EXTENSION.  REPLACED SHEARED BOLT AT RT INNER GEAR DOOR ALSO REPLACED THE LT DOWN LOCK PROXIMITY SENSOR HARNESS FOR THE LT MAIN GEAR GREEN (A) ANNUNCIATOR.  OPS CHECK NORMAL. TEST FLIGHT SATISFACTORY.
